MathSciNet Relay Station
MathSciNet bibliographic data
MR1219705 (94i:11108) 11Y40 (11R21 11R32)
Schwarz, A.; Pohst, M.; Diaz y Diaz, F. A table of quintic number fields. Math. Comp. 63 (1994), no. 207, 361–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement